# SDR UIEA2021052701204

- Difficulty date: June 6, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 83,024 hours, 18,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1310 S34l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUBBLE PAINT EXTERIOR SKIN STA. 1310 STR. 34L SECTION 48. DOT 88-003( UPON EVALUATION FUSELAGE SKIN AT STA. 1310 STR. 34L FOUND TO BE EXFOLIATED 100% MATERIAL LOSS. CUTOUT DAMAGE AND APPLIED A FILLER/DOUBLER REPAIR IAW B767 SRM 53-00-01-2R-1, 53-00-01, 51-10-02, 51-40-02, 51-21-00, 51-40-05, 51-40-08, AMM 51-21-10, SOPM 20-41-02 )
